# SDR QXEA2009072000543

- Difficulty date: July 18, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 21,021 hours, 15,582 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD SEAT TRACK LOCATED BETWEEN FS 485 AND FS 581 IS CORRODED IN MULTIPLE AREAS.   BLENDED OUT CORROSION IAW REO 670-53-00-013 NOTES 1 AND 2.  MEASURED BLENDED AREA AND FOUND LESS THAN .013" MATERIAL REMOVED.  REMAINING MATERIAL IS .097" TRACK WITHIN LIMITS IAW REO 670-53-00-013.  ALODINED AND IDENTIFIED REPAIRS AT 485-581 IAW REO 670-53-00-013.
